# SDR AALA20120116TUL09

- Difficulty date: January 16, 2012
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: N466AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49596
- Aircraft time: 67,716 hours, 35,798 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

G-1 GALLEY MOUNT HAS CORROSION ON THE SURFACE AND IN THE BORE AT STATION 160 INBOARD SIDE OF THE DRAIN PAN.  INSTALLED MIDDLE G-1 GALLEY MOUNT PER SRM 51-30-02 AND SRM 51-30-05.
